The Stacks Project


Bibliography item: Samuel

authorSamuel, Pierre
titleRational equivalence of arbitrary cycles
year1956
typearticle
journalAmer. J. Math.
volume78
pages383–400
fjournalAmerican Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{Samuel,
  author = {Samuel, Pierre},
  title = {Rational equivalence of arbitrary cycles},
  year = {1956},
  journal = {Amer. J. Math.},
  volume = {78},
  pages = {383--400},
  fjournal = {American Journal of Mathematics},
}